# SDR FDEA202503010310

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Component part number: 114T4105409G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT LWR PANEL BELOW OB AUX TRACK AT AFT FASTENER HAS ERODED COMPOSITE. MARKED. REPAIRED #5 SLAT (MPN: 114T4105-409G) LWR EDGE CLOSE OUT PNL @ WS 490 Ï¿½A (1X1 INCH)   REPAIR MOST AFT FASTENER HOLE. IN REF. TO 767 SRM 57-43-01-2R FIG.201 SHEET:4, 767 SRM 51-  70-17-0G, AND BOEING DRW# 114T4151. THIS IS A MAJOR REPAIR. PREPED AND PAINTED REPAIR   AREA IN REF. TO 767 AMM 51-21-00-7. SEE JPF FOR OTHER WORK ACCOMPLISHED.
